# SDR 08FDEA01992

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 53FX14511
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 620 ABOVE STR 27L " U " CHANNEL SUPPORT ON FWD SIDE OF FRAME HAS 2 MISDRILLED HOLES AT LBL 26.  REMOVED DAMAGE, FABRICATED 2 REPAIR ANGLES, HEAT TREATED TO T-6 CONDITION.  FABRICATED FILLER.  ALODINED AND PRIMED ALL REPAIR PARTS, INSTALLED REPAIR PARTS, REF FED EX EA NR 7-5310-118270.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
